# SDR SWAA2022031109769

- Difficulty date: June 27, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 47,625 hours, 23,811 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Channel
- Condition: Bent
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENT ACB FLOOR SUPPORT STA 727E-747 RBL 3 WL 157 / REPAIRED AFT CARGO BAY; FLOOR SUPPORT CHANNEL AT BS 727E-747 RBL 3 WL 157 I.A.W SRM 53-00-53-2R-4 88302U 12JUN19
